# SDR AALA202501273042

- Difficulty date: January 6, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 75,259 hours, 29,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281520200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR SUPPORT LOCATED AT Y765 BETWEEN FR 12 AND FR 24 IN FWD GALLEY AREA, REPLACED FLOOR SUPPORT PER SRM 51-42-11-801.
